# SDR USAA119916

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT BULKHEAD STATION 1183, VERTICAL STIFFENER CRACKED AT LOWR END, LBL 8 AND RBL 8.  INSTALLED KIT REPAIR AT BS 1183, LBL 8 AND RBL 8, VERTICAL BEAMS, LOWER END, IAW BOEING SERVICE BULLETIN 727-53-0175.  KIT P/N 65CC9080-1 AND 65C29080-2 INSTALLED.  (M)
